# SDR SABA980012

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 928
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310440001
- Condition: Flamed Out
- Location: Right
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

LEX - FLT 5167 - ON FLT FROM LEX TO CLT, AT LEX, THE AIRPORT AUTHORITY WAS BLOWING AND SCRAPPING DOWN RUNWAYS/TAXI AND RAMP AREA.  THERE WAS 12 INCHES OF ACCUMULATED SNOW AND SNOW BANKS, FROM 12 INCHES TO 4 FEET.  AIRCREW BOARDED PASSENGERS AND GOT DE-ICED.  THE AIRCRAFT THEN PROCEEDED TO FOLLOW A SNOW PLOW TO HELP CLEAR THE WAY TO THE TAXI WAY.  THE RIGHT ENGINE FLAMED OUT.  AIRCRAFT WENT BACK TO RAMP.  AIRCREW MADE A GROUND ENGINE RUN, WITH NO PROBLEMS NOTED.  THE AIRCRAFT THEN HAD A FERRY FLIGHT TO CLT WITH NO PROBLEMS NOTED.  MAINTENANCE AT CLT PERFORMED A POST FLAME OUT INSPECTION, NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
